# SDR USAA2010010590023

- Difficulty date: December 15, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 39,647 hours, 16,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112224200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON LOWER CORNER FITTING AT LEFT FORWARD PASSENGER / CREW DOOR CUTOUT FR20, S23L.  REPLACED LOWER CORNER FITTING AT LEFT FORWARD PASSENGER / CREW DOOR CUTOUT FR20, S23L IAW A319 SRM 51-72-11.
